# SDR REXA2016061701181

- Difficulty date: June 17, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT TOP OF CARGO DOOR AFT TRACK AT 621.  REPAIRED AFT PRESSURE BULKHEAD CRACK WEB AT TOP OF CARGO DOOR AFT TRACK LBL 27.5, FS 621 IAW REO 601R-53-61-1541 AND REO 601R-53-61-5735.
